`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 36,Number 3,     March 2016

1

An improved Hardy inequality for a nonlocal operator    Pages : 1143 - 1157

Boumediene Abdellaoui and Fethi Mahmoudi

 Abstract       References       Full Text      Related Articles

2

Pure discrete spectrum for a class of one-dimensional substitution tiling systems    Pages : 1159 - 1173

Marcy Barge

 Abstract       References       Full Text      Related Articles

3

Particle approximation of the one dimensional Keller-Segel equation, stability and rigidity of the blow-up    Pages : 1175 - 1208

Vincent Calvez and Thomas O. Gallouët

 Abstract       References       Full Text      Related Articles

4

Nonlocal-interaction equations on uniformly prox-regular sets    Pages : 1209 - 1247

José A. Carrillo,  Dejan Slepčev and Lijiang Wu

 Abstract       References       Full Text      Related Articles

5

The $\beta$-transformation with a hole    Pages : 1249 - 1269

Lyndsey Clark

 Abstract       References       Full Text      Related Articles

6

Rigidity of Hamenstädt metrics of Anosov flows    Pages : 1271 - 1278

Yong Fang

 Abstract       References       Full Text      Related Articles

7

Reaction-diffusion equations with fractional diffusion on non-smooth domains with various boundary conditions    Pages : 1279 - 1319

Ciprian G. Gal and Mahamadi Warma

 Abstract       References       Full Text      Related Articles

8

Wandering continua for rational maps    Pages : 1321 - 1329

Guizhen Cui and Yan Gao

 Abstract       References       Full Text      Related Articles

9

Asymptotic stability of non-monotone traveling waves for time-delayed nonlocal dispersion equations    Pages : 1331 - 1353

Rui Huang,  Ming Mei,  Kaijun Zhang and Qifeng Zhang

 Abstract       References       Full Text      Related Articles

10

Equivalence between duality and gradient flow solutions for one-dimensional aggregation equations    Pages : 1355 - 1382

François James and Nicolas Vauchelet

 Abstract       References       Full Text      Related Articles

11

Passive scalars, moving boundaries, and Newton's law of cooling    Pages : 1383 - 1413

Juhi Jang and Ian Tice

 Abstract       References       Full Text      Related Articles

12

Effective boundary conditions of the heat equation on a body coated by functionally graded material    Pages : 1415 - 1430

Huicong Li

 Abstract       References       Full Text      Related Articles

13

Positive solutions of a nonlinear Schrödinger system with nonconstant potentials    Pages : 1431 - 1464

Haidong Liu and Zhaoli Liu

 Abstract       References       Full Text      Related Articles

14

Young towers for product systems    Pages : 1465 - 1491

Stefano Luzzatto and Marks Ruziboev

 Abstract       References       Full Text      Related Articles

15

One smoothing property of the scattering map of the KdV on $\mathbb{R}$    Pages : 1493 - 1537

Alberto Maspero and Beat Schaad

 Abstract       References       Full Text      Related Articles

16

On the existence of global strong solutions to the equations modeling a motion of a rigid body around a viscous fluid    Pages : 1539 - 1562

Šárka Nečasová and Joerg Wolf

 Abstract       References       Full Text      Related Articles

17

Global existence of solutions for the three-dimensional Boussinesq system with anisotropic data    Pages : 1563 - 1581

Yuming Qin,  Yang Wang,  Xing Su and Jianlin Zhang

 Abstract       References       Full Text      Related Articles

18

Large-time behavior of the full compressible Euler-Poisson system without the temperature damping    Pages : 1583 - 1601

Zhong Tan,  Yong Wang and Fanhui Xu

 Abstract       References       Full Text      Related Articles

19

Infinitely many solutions for an elliptic problem with double critical Hardy-Sobolev-Maz'ya terms    Pages : 1603 - 1628

Chunhua Wang and Jing Yang

 Abstract       References       Full Text      Related Articles

20

On the shape Conley index theory of semiflows on complete metric spaces    Pages : 1629 - 1647

Jintao Wang,  Desheng Li and Jinqiao Duan

 Abstract       References       Full Text      Related Articles

21

Lipschitz dependence of viscosity solutions of Hamilton-Jacobi equations with respect to the parameter    Pages : 1649 - 1659

Kaizhi Wang and Jun Yan

 Abstract       References       Full Text      Related Articles

22

The regularity of sonic curves for the two-dimensional Riemann problems of the nonlinear wave system of Chaplygin gas    Pages : 1661 - 1675

Qin Wang and Kyungwoo Song

 Abstract       References       Full Text      Related Articles

23

On the persistence of lower-dimensional elliptic tori with prescribed frequencies in reversible systems    Pages : 1677 - 1692

Xiaocai Wang,  Junxiang Xu and Dongfeng Zhang

 Abstract       References       Full Text      Related Articles

24

Structurally stable homoclinic classes    Pages : 1693 - 1707

Xiao Wen

 Abstract       References       Full Text      Related Articles

25

Global solutions of two coupled Maxwell systems in the temporal gauge    Pages : 1709 - 1719

Jianjun Yuan

 Abstract       References       Full Text      Related Articles

26

A Liouville theorem for $\alpha$-harmonic functions in $\mathbb{R}^n_+$    Pages : 1721 - 1736

Lizhi Zhang,  Congming Li,  Wenxiong Chen and Tingzhi Cheng

 Abstract       References       Full Text      Related Articles

27

On the boundedness and decay of solutions for a chemotaxis-haptotaxis system with nonlinear diffusion    Pages : 1737 - 1757

Pan Zheng,  Chunlai Mu and Xiaojun Song

 Abstract       References       Full Text      Related Articles